# SDR DL72E980997

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CK, FOUND O/W EXIT SIGNS OVER LT EXITS INOP W/EMERG LIGHT TEST.  REPLACED RACK AND BATTERY PACK M 1090 PER M/M, OPN CKS OK.
